If you made any changes in Pure these will be visible here soon.

Research Output 1987 2019

  • 2409 Citations
  • 29 h-Index
  • 156 Article
  • 3 Conference contribution
  • 2 Editorial
  • 1 Chapter
2019

Blow-Up or Global Existence for the Fractional Ginzburg-Landau Equation in Multi-dimensional Case

Forcella, L., Fujiwara, K., Gueorguiev, V. S. & Ozawa, T., 2019 Jan 1, Trends in Mathematics. Springer International Publishing, p. 179-202 24 p. (Trends in Mathematics).

Research output: Chapter in Book/Report/Conference proceedingChapter

Ginzburg-Landau Equation
Global Existence
Blow-up
Fractional
Blow-up of Solutions
1 Citation (Scopus)
Electric commutators
Local Well-posedness
Initial value problems
Ginzburg-Landau
Elliptic Operator

L p -Caffarelli-Kohn-Nirenberg type inequalities on homogeneous groups

Ozawa, T., Ruzhansky, M. & Suragan, D., 2019 Mar 1, In : Quarterly Journal of Mathematics. 70, 1, p. 305-318 14 p.

Research output: Contribution to journalArticle

Open Access
Sharp Constants
Homogeneous Groups
Nilpotent Lie Group
Euclidean
Norm

Preface

D’abbicco, M., Ebert, M. R., Gueorguiev, V. S. & Ozawa, T., 2019 Jan 1, In : Trends in Mathematics. p. v-vi

Research output: Contribution to journalEditorial

2018
3 Citations (Scopus)

Blow-up for self-interacting fractional Ginzburg-Landau equation

Fujiwara, K., Gueorguiev, V. S. & Ozawa, T., 2018 Jan 1, In : Dynamics of Partial Differential Equations. 15, 3, p. 175-182 8 p.

Research output: Contribution to journalArticle

Blow-up of Solutions
Ginzburg-Landau Equation
Life Span
Blow-up
Cauchy Problem

Dynamical behavior for the solutions of the Navier-Stokes equation

Li, K., Ozawa, T. & Wang, B., 2018 Jul 1, In : Communications on Pure and Applied Analysis. 17, 4, p. 1511-1560 50 p.

Research output: Contribution to journalArticle

Dynamical Behavior
Blow-up
Navier Stokes equations
Navier-Stokes Equations
Mild Solution

Global well-posedness of weak solutions to the time-dependent ginzburg-landau model for superconductivity

Fan, J. & Ozawa, T., 2018 Aug 1, In : Taiwanese Journal of Mathematics. 22, 4, p. 851-858 8 p.

Research output: Contribution to journalArticle

Ginzburg-Landau Model
Global Well-posedness
Ginzburg-Landau
Superconductivity
Global Existence
3 Citations (Scopus)

On the focusing energy-critical fractional nonlinear schrödnger equations

Cho, Y., Hwang, G. & Ozawa, T., 2018 Mar 1, In : Advances in Differential Equations. 23, 3-4, p. 161-192 32 p.

Research output: Contribution to journalArticle

Electric commutators
Nonlinear equations
Kinetic energy
Ground state
Nonlinear Equations

On the lifespan of strong solutions to the periodic derivative nonlinear schrÖdinger equation

Fujiwara, K. & Ozawa, T., 2018 Jun 1, In : Evolution Equations and Control Theory. 7, 2, p. 275-280 6 p.

Research output: Contribution to journalArticle

Open Access
Life Span
Strong Solution
Periodic Boundary Conditions
Nonlinear equations
Nonlinear Equations

Preface

Kubo, H., Ozawa, T. & Takamura, H., 2018 Jul 1, In : Communications on Pure and Applied Analysis. 17, 4, p. i-viii

Research output: Contribution to journalEditorial

Small data scattering of hartree type fractional schrödinger equations in dimension 2 and 3

Cho, Y. & Ozawa, T., 2018 Jan 1, In : Journal of the Korean Mathematical Society. 55, 2, p. 373-390 18 p.

Research output: Contribution to journalArticle

Fractional
Scattering
Strichartz Estimates
Unit Sphere
Regularity
2017

A note on regularity criteria for Navier-Stokes system: Note on Navier-Stokes

Fan, J. & Ozawa, T., 2017 Jan 1, Mathematics for Nonlinear Phenomena—Analysis and Computation - In Honor of Yoshikazu Giga’s 60th Birthday. Springer New York LLC, Vol. 215. p. 47-50 4 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Interpolation Inequality
Regularity Criterion
Navier-Stokes System
Besov Spaces
Navier-Stokes
2 Citations (Scopus)

Ground states for semi-relativistic Schrödinger-Poisson-Slater energy

Bellazzini, J., Ozawa, T. & Visciglia, N., 2017 Jan 1, In : Funkcialaj Ekvacioj. 60, 3, p. 353-369 17 p.

Research output: Contribution to journalArticle

Ground State
Siméon Denis Poisson
Energy
Kinetic energy
Minimization Problem
5 Citations (Scopus)

Hardy type inequalities in Lp with sharp remainders

Ioku, N., Ishiwata, M. & Ozawa, T., 2017 Dec 1, In : Journal of Inequalities and Applications. 2017, 1, 5.

Research output: Contribution to journalArticle

Hardy-type Inequality
Error term
Remainder
Hardy Inequality
Nonexistence
2 Citations (Scopus)

Higher Order Fractional Leibniz Rule

Fujiwara, K., Gueorguiev, V. S. & Ozawa, T., 2017 Apr 3, (Accepted/In press) In : Journal of Fourier Analysis and Applications. p. 1-16 16 p.

Research output: Contribution to journalArticle

Leibniz' rule
Redistribution
Fractional Derivative
Fractional
Higher Order
2 Citations (Scopus)
Local Well-posedness
Nematic Liquid Crystal
Liquid Crystal
Model
1 Citation (Scopus)

On Landau-Kolmogorov inequalities for dissipative operators

Hayashi, M. & Ozawa, T., 2017, In : Proceedings of the American Mathematical Society. 145, 2, p. 847-852 6 p.

Research output: Contribution to journalArticle

Dissipative Operator
Product Space
Scalar, inner or dot product
Framework

Regularity criteria for navier-stokes and related system

Fan, J. & Ozawa, T., 2017 Jan 1, In : Differential and Integral Equations. 30, 1-2, p. 101-114 14 p.

Research output: Contribution to journalArticle

Regularity Criterion
Navier-Stokes
Interpolation Inequality
Elastic Material
Heat Flow
4 Citations (Scopus)

Short-range scattering of Hartree type fractional NLS II

Cho, Y. & Ozawa, T., 2017 Jul 1, In : Nonlinear Analysis, Theory, Methods and Applications. 157, p. 62-75 14 p.

Research output: Contribution to journalArticle

Fractional
Leibniz' rule
Scattering
Weighted Spaces
Range of data
2 Citations (Scopus)

Stability of Trace Theorems on the Sphere

Bez, N., Jeavons, C., Ozawa, T. & Sugimoto, M., 2017 Jun 1, (Accepted/In press) In : Journal of Geometric Analysis. p. 1-21 21 p.

Research output: Contribution to journalArticle

Trace Theorem
Optimal Constants
Strichartz Estimates
Duality Theorems
Local Stability
2 Citations (Scopus)

Uncertainty relations in the framework of equalities

Ozawa, T. & Yuasa, K., 2017 Jan 1, In : Journal of Mathematical Analysis and Applications. 445, 1, p. 998-1012 15 p.

Research output: Contribution to journalArticle

Uncertainty Relation
Electric commutation
Equality
Hardy Inequality
Imply
2016
2 Citations (Scopus)
Leibniz' rule
Smoothing Effect
Cubic equation
Hyperbolic Equations
Global Solution

Blow-up criterion for 3D navier-stokes equations and Landau-Lifshitz system in a bounded domain

Fan, J. & Ozawa, T., 2016, Advances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday. Springer Verlag, Vol. none. p. 175-182 8 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Vorticity
Navier Stokes equations
4 Citations (Scopus)

Finite time blowup for the fourth-order NLS

Cho, Y., Ozawa, T. & Wang, C., 2016, In : Bulletin of the Korean Mathematical Society. 53, 2, p. 615-640 26 p.

Research output: Contribution to journalArticle

Finite Time Blow-up
Fourth-order Equations
Blow-up of Solutions
Fourth Order
Nonlinearity
7 Citations (Scopus)

Finite time blowup of solutions to the nonlinear Schrödinger equation without gauge invariance

Fujiwara, K. & Ozawa, T., 2016 Aug 1, In : Journal of Mathematical Physics. 57, 8, 082103.

Research output: Contribution to journalArticle

Finite Time Blow-up
Gauge Invariance
Blow-up of Solutions
Life Span
gauge invariance
2 Citations (Scopus)

Lifespan of strong solutions to the periodic nonlinear Schrödinger equation without gauge invariance

Fujiwara, K. & Ozawa, T., 2016 Sep 9, (Accepted/In press) In : Journal of Evolution Equations. p. 1-8 8 p.

Research output: Contribution to journalArticle

Gauge Invariance
Life Span
Strong Solution
Nonlinear Equations
Finite Time Blow-up
14 Citations (Scopus)

Normal form and global solutions for the Klein-Gordon-Zakharov equations

Ozawa, T., Tsutaya, K. & Tsutsumi, Y., 2016 Jul 1, In : Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 12, 4, p. 459-503 45 p.

Research output: Contribution to journalArticle

Klein-Gordon Equation
Global Solution
Normal Form
Nonlinearity
Asymptotic Behavior of Solutions
5 Citations (Scopus)

On small data scattering of Hartree equations with short-range interaction

Cho, Y., Hwang, G. & Ozawa, T., 2016 Sep 1, In : Communications on Pure and Applied Analysis. 15, 5, p. 1809-1823 15 p.

Research output: Contribution to journalArticle

Hartree Equation
Strichartz Estimates
Scattering
Interaction
Range of data
1 Citation (Scopus)

Regularity criteria for harmonic heat flow and related system

Fan, J. & Ozawa, T., 2016 Jan 1, In : Mathematische Nachrichten. 289, 1, p. 28-33 6 p.

Research output: Contribution to journalArticle

Regularity Criterion
Heat Flow
Harmonic
Surface Growth
Biharmonic

Remarks on regularity criteria for harmonic heat flow and related system

Fan, J. & Ozawa, T., 2016, In : International Journal of Mathematical Analysis. 10, 13-16, p. 749-755 7 p.

Research output: Contribution to journalArticle

Regularity Criterion
Heat Flow
Liquid Crystal
Harmonic
Model
4 Citations (Scopus)

Remarks on the Rellich inequality

Machihara, S., Ozawa, T. & Wadade, H., 2016 Nov 7, (Accepted/In press) In : Mathematische Zeitschrift. p. 1-7 7 p.

Research output: Contribution to journalArticle

Equality
Remainder
Nonexistence
Imply
Framework
3 Citations (Scopus)

Sharp lower bounds for Coulomb energy

Bellazzini, J., Ghimenti, M. & Ozawa, T., 2016, In : Mathematical Research Letters. 23, 3, p. 621-632 12 p.

Research output: Contribution to journalArticle

Lower bound
Symmetric Functions
Energy
13 Citations (Scopus)

Sharp remainder of a critical Hardy inequality

Ioku, N., Ishiwata, M. & Ozawa, T., 2016 Jan 1, In : Archiv der Mathematik. 106, 1, p. 65-71 7 p.

Research output: Contribution to journalArticle

Hardy Inequality
Remainder
2 Citations (Scopus)

Some sharp bilinear space-time estimates for the wave equation

Bez, N., Jeavons, C. & Ozawa, T., 2016, In : Mathematika. 62, 3, p. 719-737 19 p.

Research output: Contribution to journalArticle

Wave equation
Space-time
Propagator
Estimate
Range of data
3 Citations (Scopus)

Space-time analytic smoothing effect for the pseudo-conformally invariant Schrödinger equations

Hoshino, G. & Ozawa, T., 2016 Feb 1, In : Nonlinear Differential Equations and Applications. 23, 1, p. 1-10 10 p., 3.

Research output: Contribution to journalArticle

Leibniz' rule
Smoothing Effect
Analytic Solution
Nonlinear equations
Global Existence
Bilinear Estimates
Integral Operator
Sobolev Spaces
Boundedness
Convolution
11 Citations (Scopus)

Well-posedness for a generalized derivative nonlinear Schrödinger equation

Hayashi, M. & Ozawa, T., 2016 Nov 15, In : Journal of Differential Equations. 261, 10, p. 5424-5445 22 p.

Research output: Contribution to journalArticle

Generalized Derivatives
Sobolev spaces
Local Well-posedness
Nonlinear equations
Well-posedness
2015
3 Citations (Scopus)

Analytic smoothing effect for a system of Schrödinger equations with three wave interaction

Hoshino, G. & Ozawa, T., 2015, In : Journal of Mathematical Physics. 56, 9, 091513.

Research output: Contribution to journalArticle

Smoothing Effect
Wave Interaction
wave interaction
smoothing
System of equations
6 Citations (Scopus)

Analytic smoothing effect for a system of schrödinger equations with two wave interaction

Hoshino, G., Ozawa, T. & Ponce, G., 2015 Jul 1, In : Advances in Differential Equations. 20, 7-8, p. 697-716 20 p.

Research output: Contribution to journalArticle

Smoothing Effect
Wave Interaction
Exponential Decay
System of equations
Quintic

A regularity criterion for the Schrödinger map

Fan, J. & Ozawa, T., 2015, Trends in Mathematics. Springer International Publishing, Vol. 2. p. 217-223 7 p. (Trends in Mathematics; vol. 2).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Bounded Mean Oscillation
Regularity Criterion
3 Citations (Scopus)

Finite Time Extinction for Nonlinear Schrödinger Equation in 1D and 2D

Carles, R. & Ozawa, T., 2015 Jan 1, In : Communications in Partial Differential Equations. 40, 5, p. 897-917 21 p.

Research output: Contribution to journalArticle

Extinction Time
Nonlinear equations
Damping
Nonlinear Equations
Finite Time Blow-up
3 Citations (Scopus)

On a system of semirelativistic equations in the energy space

Fujiwara, K., Machihara, S. & Ozawa, T., 2015 Jul 1, In : Communications on Pure and Applied Analysis. 14, 4, p. 1343-1355 13 p.

Research output: Contribution to journalArticle

System of equations
Energy
Well-posedness
Cauchy Problem
Approximate Solution
3 Citations (Scopus)

Qualitative properties of solutions to structurally damped σevolution models with time increasing coefficient in the dissipation

Mezadek, M. K., Reissig, M. & Ozawa, T., 2015 May 1, In : Advances in Differential Equations. 20, 5-6, p. 433-462 30 p.

Research output: Contribution to journalArticle

Qualitative Properties
Damped
Dissipation
Lp Estimates
Coefficient

Regularity criteria for the incompressible MHD with the hall or ion-slip effects

Fan, J. & Ozawa, T., 2015, In : International Journal of Mathematical Analysis. 9, 21-24, p. 1173-1186 14 p.

Research output: Contribution to journalArticle

Regularity Criterion
Slip
4 Citations (Scopus)
Global Solution
Cauchy Problem
Nonlinearity
Test function
Nonexistence
7 Citations (Scopus)

Scaling invariant Hardy inequalities of multiple logarithmic type on the whole space

Machihara, S., Ozawa, T. & Wadade, H., 2015 Dec 25, In : Journal of Inequalities and Applications. 2015, 1, 281.

Research output: Contribution to journalArticle

Hardy Inequality
Logarithmic
Scaling
Singularity
Invariant
1 Citation (Scopus)

Weak solutions to the Ginzburg-Landau model in superconductivity with the temporal gauge

Fan, J. & Ozawa, T., 2015 Sep 9, (Accepted/In press) In : Applicable Analysis.

Research output: Contribution to journalArticle

Ginzburg-Landau Model
Superconductivity
Gages
Weak Solution
Gauge
2 Citations (Scopus)

Well-Posedness for the Cauchy Problem for a System of Semirelativistic Equations

Fujiwara, K., Machihara, S. & Ozawa, T., 2015 Aug 1, In : Communications in Mathematical Physics. 338, 1, p. 367-391 25 p.

Research output: Contribution to journalArticle

Cauchy problem
Well-posedness
System of equations
Cauchy Problem
Sobolev space
2014
1 Citation (Scopus)

A blow-up criterion for the 3d full magnetohydrodynamic equations

Fan, J. & Ozawa, T., 2014, In : International Journal of Mathematical Analysis. 8, 1-4, p. 101-108 8 p.

Research output: Contribution to journalArticle

MHD Equations
Variable Viscosity
Blow-up Criterion
Regularity Criterion
Magnetohydrodynamic Equations
12 Citations (Scopus)

Analytic smoothing effect for nonlinear schrödinger equation in two space dimensions

Hoshino, G. & Ozawa, T., 2014 Jul 1, In : Osaka Journal of Mathematics. 51, 3, p. 609-618 10 p.

Research output: Contribution to journalArticle

Smoothing Effect
Analytic Solution
Global Existence
Cauchy
Cauchy Problem